MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA II SNAP SHUNT ASSEMBLY, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA II SNAP SHUNT ASSEMBLY, SMALL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27816
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the valve did not change when using the adjusting tools.The surgeon had another one on hand to use for the surgery.

Brand Name
STRATA II SNAP SHUNT ASSEMBLY, SMALL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9202190
Report Number2021898-2019-00367
Device Sequence Number19570927
Product Code JXG
UDI-Device Identifier00643169975606
UDI-Public00643169975606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number27816
Device Catalogue Number27816
Device Lot NumberE61923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1